# SDR YENA2025040700367

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 8,465 hours, 1,258 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 71103A010101
- Part serial: 7110301149
- Condition: Failed
- Location: Zone 100
- Part time: 8,544 hours, 1,269 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#7, JFK-LHR. (ETOPS) 'COND TRIM AIR SYSTEM FAULT ( COCKPIT/CABIN TRIM AIR VALVES ); REMOVED AND REPLACED ACSC CONTROLLER AS PER AMM 21-61-34. OPS CHECK GOOD. PLACARD RMVD. MX-4 UPDATED MDDR CLEARED.
